# SDR DDNA2016041400180

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N119SA
- Make and model: Beech C90A
- Aircraft serial: LJ1196
- Aircraft time: 9,400 hours, 16,551 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Elevator
- Part time: 9,400 hours, 16,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED CRACK IN RT ELEVATOR TRIM TAB NEAR ACTUATOR BRACKET. DISCONNECTED ACTUATOR FROM TRIM TAB AND FOUND EXCESSIVE MOVEMENT IN BRACKET.  UPON FURTHER INSPECTION FOUND FORWARD TWO RIVETS THAT HOLD ACTUATOR ARM TO TRIM TAB HAD SHEARED IN HALF. AND FWD RADIUS OF BEND WAS CRACKED.
